# SDR SIMA20130918009

- Difficulty date: September 18, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 32,973 hours, 30,026 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 4 IS CRACKED NEAR TO THE STRINGER, DUE TO BIRD STRIKE.  REPAIRED FRAME 4 IAW EO EM-53MR-2206.
